# SDR DL76S040425

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 55,305 hours, 27,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3331
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT WAS FOUND WITH A CRACK IN THE SKIN AND UNDERLYING BEARSTRAP AT FS 340. THE CRACK WAS REMOVED WITH A 4 X 5 INCHES CUTOUT THROUGH BOTH MEMBERS. THE CUTOUT WAS REPAIRED WITH 3 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 090194-14, REV A.
